# SDR SWIA2023110100821

- Difficulty date: August 21, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER LEADING EDGE SKIN SHROUD CHAFFING FROM INBOARD TO OUTBOARD SIDES   (C-CHECK RO 11/4/2023)   REPLACED RH AILERON UPPER LEADING EDGE SKIN REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DWG: CC670-13000 REV D. COMPLIED WITH TASK CARD 51-900-1002-SKY
